Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    Frustrating Friday
    avatar
    bpcookie posted:
    Hello dahlings

    Weather: not too bad

    Sleep: good

    Mood: up and down

    Plans: not sure. I have an idea about a Halloween decoration that I can make. May do that, or may work on the new purse, or may watch t.v..

    Have a good Friday peeps. muahs
    The world is round and the place which may seem like the end may also be only the beginning. ~Ivy Baker Priest
    Reply
     
    avatar
    mercygive responded:
    Good evening all —

    Where did the cool weather go? Where did the Frustrating Friday posting beepers go?

    Sleep: Good

    Mood: Still irritable

    Plans: Get Ray some more chewies — she is so smart and she is driving my energy into the ground. I received my meds from Prime Mail in 2 days — wow! That's good service and much better than Medco. No copay, no error, hmmm. Now, I have realized that I have been taking my Lamotrigine incorrectly and that may be the cause for my irritability, headaches, hard to focus, nausea, fever, burning nostrils, etc. — no rash thank God! I've been used to cutting pills in half and doubling up on alternating days to, eventually, increase up to 300 mg. But the 2nd dosage was upped to only take half and the new dosage is decreased to take 3/day. Confusing!

    Cookie — So sorry for the pain that seems to worsen caused by your doc's delay. Do docs not know that physical pain is not in your head - unless you have headache. Hope you can get some relief for the YI to lessen your pain and discomfort.

    Hope you all sleep well tonight and sweet dreams
    Choose life, God's Grace and humor - mercygive




    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    Screen out people who can't seem to "get it"....
    There are some people who can't or won't understand at all. My wife is bipolar, and some people are more understanding than others. We ... More
    Was this Helpful?
    37 of 43 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.